Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from hirusitism. Palpitation problem. Is it due to medications and will there be any problem in conceiving?

Hi, Iam a married woman aged 33 suffering from hirusitism ,Iam on krimson 35 and exermet 500 for 4 months now.Since 7 days iam suffering from problem of missing heart beat/ palpitation .Kindly advise is this because of this medicine and also advise whether this will cause problem in concieving. I already have one daughter
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi missing heart beat or palpitation can be due to drugs but it should be caused within one week after starting the drug not 4 symptom palpitations does not indicate conceiving even then go for preg test to rule out it.go for ecg.doppler and thread mill test to rule out any cardic problem.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor